On the Fredholm Alternative for the FuÄ Ãk Spectrum
Pavel Drábek and
Stephen B. Robinson
Abstract and Applied Analysis, 2010, vol. 2010, 1-20
Abstract:
We consider resonance problems for the one-dimensional p -Laplacian assuming Dirichlet boundary conditions. In particular, we consider resonance problems associated with the first three curves of the FuÄ Ãk Spectrum. Using variational arguments based on linking theorems, we prove sufficient conditions for the existence of at least one solution. Our results are related to the classical Fredholm Alternative for linear operators. We also provide a new variational characterization for points on the third FuÄ Ãk curve.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/125464.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/125464.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:125464
DOI: 10.1155/2010/125464
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().